# SDR HEEA955600

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Defective
- Location: M/R
- Part time: 1,724 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CYCLIC STIFF WHEN IT IS MOVED LEFT AND RIGHT.  FOUND LT-RT CONTROL SERVO DEFECTIVE
